Migraleve Pink Tablets - 12

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Short term treatment of migraine
  • Unique double action formula
  • Paracetamol, Codeine phosphate & Buclizine hydrochloride
£7.29
Quantity
Single purchase only
Subscribe and save
  • Short term treatment of migraine
  • Unique double action formula
  • Paracetamol, Codeine phosphate & Buclizine hydrochloride
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks, including the symptoms of migraine headache, nausea and vomiting.
Description
For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks, including the symptoms of migraine headache, nausea and vomiting.
MIGRALEVE® Pink tablets contain paracetamol and codeine which eases pain and buclizine, which helps relieve nausea and vomiting. The Pink tablets therefore treat all the symptoms of migraine.
Usage
Adults and children 16 years and over: 2 Migraleve Pink tablets at first signs of a migraine, followed by 2 Migraleve Yellow tablets every 4 hours if symptoms persist. Maximum 8 tablets (2 Migraleve Pink and 6 Migraleve Yellow) in 24 hours.
Children 12-15 years: 1 Migraleve Pink initially, followed by 1 Migraleve Yellow every 4 hours if symptoms persist. Maximum 4 tablets (1 Migraleve Pink and 3 Migraleve Yellow) in 24 hours.
Ingredients
The active ingredients in each MIGRALEVE® Pink tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg and Buclizine hydrochloride 6.25 mg.
Other ingredients are: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide).
Suitable For
Adults and children aged 12 years and over.
Cautions/Allergies
May cause drowsiness. If affected do not operate machinery. This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information. Avoid alcoholic drink.
Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.
Do not take with prescribed medicine without the advice of a doctor.
If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.
Do not give to children under 12 years of age.
Keep out of the sight and reach of children.
Frequently Asked Questions (0)